# SDR 2005FA0000135

- Difficulty date: October 1, 2004
- Submitted: February 25, 2005
- Operation: General aviation
- Aircraft: N527PB
- Make and model: Pilats PC1245
- Aircraft serial: 527
- Engine: Pwa PT6A67B
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Out Of Position
- Location: Pitot/Static Sys
- Part time: 114 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT LOST AIRSPEED INDICATION ON A POST 91 FLIGHT.  AIRCRAFT RETURNED, FOUND PITOT TUBE SLIPPED OUT FROM B-NUT AT T-FITTING, BEHIND INTERIOR PANEL ON RT SIDE, APPROXIMATELY AT FRAME 23.  SUSPECT TUBING INSERT WAS NOT INSERTED FAR ENOUGH INTO TUBING DURING MANUFACTURE. (K)
